Hi, I have this rash thats on my upperlip right where my moustache would grow and around the bottom of my nose. Its more like a red patchy rash and it burns and sometimes itches. I had it before, but it went away after I kept applying "Cetaphil" on it every 15 mins for a whole week. Now it coming back and it won't go away. What is this rash called and I can I treat it? Here are examples of what it looks like.
It would be difficult to assess without having a look at the lesions as they may be due to several causes like stress, reaction to some medication, milia, perioral dermatitis, contact dermatitis, allergy, rosacea, melasma, psoriasis, irritants etc. However, it seems from your description that the lesions might be a skin condition called milia.
Milia, also known as milk spots are pearl-like whiteheads (may look like small grains of sand). They occur across the upper cheeks, under eyes, nose or chin and sometimes on the genitalia. They are benign, keratin-filled cysts seen in people of all ages. Milia are formed directly from sloughed-off skin and usually found on the faces of infants and adults.
They can result from use of harsh cosmetics or heat stress from sunlight or hot showers.
You should consult a doctor (or a cosmetologist) for diagnosis and treatment.
Hello there...was wondering if you ever came up with a diagnosis for your rash under your nose...I recently developed a similar rash under both sides of my nose. Did anything help? Thanks for any info you can provide.
- have a dermatologist appt on Nov 6th...will let you know what he says. Thanks.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.